MathSciNet Relay Station
MathSciNet bibliographic data
MR2020268 11L07 (11N25)
Zhang, Wenpeng; Zongben, Xu; Yuan, Yi A problem of D. H. Lehmer and its mean square value formula. J. Number Theory 103 (2003), no. 2, 197–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement